# SDR DJFA2010022

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N493LX
- Make and model: Beech 400A
- Aircraft serial: RK244
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,737 hours, 6,470 cycles
- Component: Horizontal Stab
- Component part number: 45A21002XXX
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, WHILE PERFORMING A BOROSCOPE INSP OF THE HORIZ STABILIZER RIBS, SEVERAL CRACKS WERE FOUND ON SEVERAL RIBS IN THE LT AND RT SIDES OF THE HORIZ STABILIZER. THE CRACKS WERE FOUND ON THE ATTACHMENT FLANGES FROM THE RIBS WHERE THEY ARE RIVITED TO THE SKIN.  ALL CRACKS EXTENDED FROM FASTENER HOLES.  RIBS REPLACED.
